# SDR WX0A2022031874035

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A300*
- Aircraft serial: 3076
- Aircraft time: 32,632 hours, 23,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 FLIGHT ATTENDANT FLASHLIGHT NOT WORKING. / REMOVED AND REPLACED BATTERY ASSY FOR L1 DOOR FA BATTERY IAW AMM 25-60-10. OPS-CHECK GOOD."
